# SDR SWAA2014012724570

- Difficulty date: January 23, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 32,664 hours, 19,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
